# SDR P5CA2020012430017

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,831 hours, 21,298 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR UNABLE/DOESN'T SHOW WEATHER EVEN THOUGH WE COULD SEE CELLS VISUALLY.( IAW AMM 34-43-00-715-001-001, OPERATIONAL TEST OF WEATHER RADAR SYS CONDITION NORMAL. NO FAULT FOUND. )
